Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Vaginal bleeding after penis insertion. Pinching pain deep in vagina, dizziness. What to do?

I have bleeding in the vagina after my boyfriend tried to insert his penis . We had extended sex without lubrication the day before. I had excessive bleeding during my last menstruation . I have very soft skin. My boyfriend has a somewhat large penis, he is a caucasian, and I am a Filipina. The amount of blood loss was small but I feel a pinching type pain either deep in my vagina or in my tract. I feel a little dizzy as well. What should I do?
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  572
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Hi,
Thanks for the query.

There is possibility of post-coital tear. May be because of disparity between the genital organs or due to lack of lubrication or due to excessive force.
Usually mild tears will heal soon without need of treatment.
If you are having continuous bleeding and pain better to consult gynecologist once and get examined.
Try to avoid intercourse for one week, so that the tear can heal completely.
Take care.

Answered: Wed, 2 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor